# SDR AALA202410116331

- Difficulty date: October 2, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 34,936 hours, 15,082 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOORBEAM UPPER CHORD (T-CHORD) AT STA 945, LBL 33. REPAIRED CHORD PER AARD 51-00-05-01 SRM 53-70-51-2R-5.
